# SDR SWIA2020060950972

- Difficulty date: May 8, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 601R383433
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AVIONICS BAY DOOR CUTOUT SURROUND FWD RT STOP FITTING IS CHAFED.  (C-CHECK) RO 4/27/2020 REPLACED AVIONICS BAY DOOR CUTOUT SURROUND FWD RT STOP FITTING REF SRM TUC4200 DUE:30-SEP-20 SEE CONTINUE CARD FOR WORK PERFORMED.
